# SDR USAA2011052400003

- Difficulty date: May 20, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.LEVEL 2 EXFOLIATION CORROSION ON LEFT HORIZONTAL STAB INNER HINGE PIN AT BS1138.  REPLACED LEFT HORIZONTAL STAB INNER HINGE PIN IAW JOB CARD 03T70927002.
